RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2015, том 20, выпуск 1, страницы 126–141 (Mi adm535)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

Lattice groups

L. A. Kurdachenkoa, V. S. Yashchuka, I. Ya. Subbotinb

a Department of Algebra, Oles Honchar Dnipropetrovsk National University
b Department of Mathematics and Natural Sciences, National University

Аннотация: In this paper, we introduce some algebraic structure associated with groups and lattices. This structure is a semigroup and it appeared as the result of our new approach to the fuzzy groups and $L$-fuzzy groups where $L$ is a lattice. This approach allows us to employ more convenient language of algebraic structures instead of currently accepted language of functions.

Ключевые слова: group, lattice, distributive lattice, fuzzy group, semigroup.

Полный текст: PDF файл (355 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 20M10, 06D99, 20M99
Поступила в редакцию: 02.04.2015
Исправленный вариант: 02.04.2015
Язык публикации: английский

Образец цитирования: L. A. Kurdachenko, V. S. Yashchuk, I. Ya. Subbotin, “Lattice groups”, Algebra Discrete Math., 20:1 (2015), 126–141

Цитирование в формате AMSBIB
\RBibitem{KurYasSub15}
\by L.~A.~Kurdachenko, V.~S.~Yashchuk, I.~Ya.~Subbotin
\paper Lattice groups
\jour Algebra Discrete Math.
\yr 2015
\vol 20
\issue 1
\pages 126--141
\mathnet{http://mi.mathnet.ru/adm535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431955}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000378728700010}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm535
  • http://mi.mathnet.ru/rus/adm/v20/i1/p126

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Leonid A. Kurdachenko, Igor Ya. Subbotin, Viktoriia S. Yashchuk, “Lattice rings: an interpretation of $L$-fuzzy rings as habitual algebraic structures”, Algebra Discrete Math., 24:2 (2017), 274–296  mathnet
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:52
    Полный текст:20
    Литература:33

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018